# SDR AALA201903059005

- Difficulty date: March 4, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A321-211
- Aircraft serial: 5588
- Aircraft time: 20,284 hours, 8,023 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR MESSAGE ON FLT ATTENDANT PANEL FOR CHECK BOTTLE PRESSURE.  SERVCED THE L2 DOOR ASSIST BOTTLE IAW AMM 52-22-00.
